Zyrtec 24 Hour Indoor And Outdoor Allergy:
- Provides 24-hour allergy relief of sneezing, runny nose, itching of the nose or throat, and itchy, watery eyes
- Original prescription strength
1 Pack, 14 Tablets
Active Ingredients: Cetirizine HCl (10mg)Antihistamine.
Inactive Ingredients: Gelatin , Glycerin , Mannitol , Pharmaceutical Ink , Polyethylene Glycol 400 , Purified Water , Sodium Hydroxide , Sorbitan , Sorbitol.
Directions: Adults and children 6 years and over: One 10 mg capsule once daily; Do not take more than one 10 mg capsule in 24 hours. A 5 mg capsule may be appropriate for less severe symptoms. Adults 65 years and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor.
Made in: United States